# SDR USA2004F00060

- Difficulty date: May 25, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Part time: 13,285 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDE RELEASE LANYARD WAS FOUND NOT INSTALLED WHEN SLIDE WAS REMOVED FOR ACESS DURING THE HEAVY MAINTENANCE VISIT.  MAINTENANCE ACTION PENDING.
